MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M; ROTATING HINGE, CEMENTED, LINK POREX, PRODUCT CODE: KRO

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M; ROTATING HINGE, CEMENTED, LINK POREX, PRODUCT CODE: KRO
Model Number 15-3818/11
Medical Device Problem Codes Inaccurate Delivery (2339); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure on (b)(6) 2023, the incorrect prosthesis was supplied, and the intended nickelfree link rotating hinge prosthesis was not available in the operating room.Consequently, the surgeon had to use a temporary prosthesis and close the surgical site.On (b)(6) 2023, the patient had to undergo surgery again to place the correct prosthesis.[customer] (legal case).
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
During a procedure on (b)(6) 2023, the incorrect prosthesis was supplied, and the intended nickelfree link rotating hinge prosthesis was not available in the operating room.Consequently, the surgeon had to use a temporary prosthesis and close the surgical site.The patient then required a follow-up surgery on (b)(6) 2023, performed by dr.(b)(6) to place the correct prosthesis.[transmission smith & nephew] it was confirmed on (b)(6) 2024, that an incorrect side knee was ordered by the sales rep (right instead of left) for an (b)(6) 2023 surgery.(2 right-side parts were ordered and sent as ordered, see pn / lots above).It was only realized during the surgery, after the procedure had been started, that the incorrect implants had been ordered, and the procedure could not continue.Subsequent to this incomplete surgery, the correct parts were then ordered by the sales rep and the new order was sent.The patient had to return for the second surgery, where the correct left-side device was implanted on (b)(6) 2023.[customer].

Brand Name
ENDO-MODEL - M
Common Device Name
ROTATING HINGE, CEMENTED, LINK POREX, PRODUCT CODE: KRO
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key20210437
Report Number3004371426-2024-00068
Device Sequence Number7494136
Product Code KRO
UDI-Device Identifier04026575164028
UDI-Public04026575164028
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model Number15-3818/11
Device Catalogue Number15-3818/11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale